# SDR QXEA2019052100214

- Difficulty date: May 20, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 12,151 hours, 13,083 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FA CALLED REPORTING A RUBBER BURNING SMELL IN FORWARD CABIN. NO INDICATION OF FIRE OR SMOKE. TURNED BLEEDS TO FULL COLD AND MAX. SMELL DISSIPATED. REMOVED FROM SERVICE. NO SMELL OR UNUSUAL ODOR DETECTED. PERFORMED GVI OF CABIN & FLT DECK AREA NO DEFECTS FOUND. OPERATED ALL CABIN INTERIOR LIGHTS. OPERATED LAVATORY LIGHTS AND FLUSH. OPERATED PSU FUNCTIONS. GROUND RAN BOTH ENGINES IN IDLE WITH BLEEDS ON, AUTO, MAX FLOW. STABILIZED FOR FIVE MINUTES IN EACH FULL COLD AND HOT. NO CAUTIONS, WARNING, ABNORMAL INDICATIONS OR SMELLS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
